# SDR FDEA201507202272

- Difficulty date: July 20, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 457 hours, 23,953 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: A5211050222000
- Condition: Corroded
- Location: L1 Door
- Component: Door, Airbus
- Component part number: A52111301004C
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER CORNER OF L1 ENTRY DOOR CORNER ANGLE CORRODED.  FABRICATED IAW EA 6-5210-T0318924 AND INSTALLED IAW SRM 51-40-20.
